# SDR ASAA2022070438924

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 299 hours, 100 cycles
- Engine: Cfmint LEAP1B28B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER MAINT LIGHT ON OVERHEAD ILLUMINATED. GROUNDED - YES. EXT PWR WAS DISCONNECTED PREMATURELY. STATUS MENU LOGGED EEC FAULTS. ABLE TO CLEAR FAULTS. STATUS IS CLEAR. REF B737-9 AMM 31-65-00.
